A 29-year-old male asked:
Disclaimer

My anxiety is skyrocketing. I just moved to Texas from Ohio and have been on clonazapam for a little over a year. I'm starting withdraw ?

1 doctor answer
Dr. Manuel Lopez diaz
27 years experience in Emergency Medicine
Get a primary doctor: Go to see your doctor if you had been on clonazepam for long time and the dosage is not wean adequately you may have some consequences like seizures. So get to your doctor as soon as possible.
Answered on Aug 23, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 34-year-old female asked:
Dr. Krishna Kumar
54 years experience in Psychiatry
Anxiety/panic attack: I understand your distress due to Anxiety/ panic attacks. Call Local or State Psychiatric Association for names of Psychiatrists practicing in the are ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Laura Wuarin
23 years experience in Psychiatry
WD can be bad: Withdrawal from benzodiazepines can cause anxiety, insomnia, muscle spasms and seizures. Especially after 6 years, it swhould be done slowly under do ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Danny Proffitt
42 years experience in Family Medicine
Depends: Klonopin (clonazepam) is a very good drug medicaiton but not all physicians are trained to use it or feel comfortable prescribing it. Some psychiatri ... Read More
1
1 comment
A 23-year-old male asked:
Dr. Harold Fields
60 years experience in Family Medicine
Anxiety : You need to see your physician as there are other medication that can help. Good Luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month